MathSciNet Relay Station
MathSciNet bibliographic data
MR2422998 91B50 (47H05 47J05 47N10 49J40)
Aoyama, Koji; Kimura, Yasunori; Takahashi, Wataru Maximal monotone operators and maximal monotone functions for equilibrium problems. J. Convex Anal. 15 (2008), no. 2, 395–409.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement